Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Gödel numberings versus Friedberg numberings


Author: Marian Boykan Pour-El
Journal: Proc. Amer. Math. Soc. 15 (1964), 252-256
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0174479-5
MathSciNet review: 0174479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Friedberg, Three theorems on recursive enumeration, J. Symbolic Logic 23 (1958), 309-316. MR 0109125 (22:13)
  • [2] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1953. MR 0051790 (14:525m)
  • [3] H. Rogers, Gödel numberings of partial recursive functions, J. Symbolic Logic 23 (1958), 331-341. MR 0103821 (21:2585)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0174479-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society